# SDR FDKA2009080300166

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,371 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6211 CVG.  LT OVERWING EMERGENCY EXIT MARKER OUT.  MX RESET, OPS GOOD.
